MathSciNet Relay Station
MathSciNet bibliographic data
MR916298 (89f:35181) 35Q20
Dias, João-Paulo; Figueira, Mário Global existence of solutions with small initial data in $H\sp s$ for the massive nonlinear Dirac equations in three space dimensions. Boll. Un. Mat. Ital. B (7) 1 (1987), no. 3, 861–874.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement